# SDR SWAA2022022870866

- Difficulty date: February 10, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737*
- Aircraft serial: 33943
- Aircraft time: 44,008 hours, 22,440 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HOR. STAB L/E SKIN WITH RIB CRACKED AT ABOUT LE STA 78 / [01] REMOVED RIB AT R/H HOR. STAB L/E STA 78 AS PER B737-7 SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED HOLES AT NEW RIB AS PER B737-7 SRM 51-40-05-0G-0;[03] VERIFIED STEP 1/2. OK TO TREAT/PRIME;[04] TREATED AND PRIMED HOLES AS PER B737-7 AMM 51-21-41-370-803 AND 51-21-72-370-804;[05] STEP 4 VERIFIED; OK TO INSTALL;[06] INSTALLED RIB AT A R/H HOR. STAB L/E STA 78 AS PER B737-7 SRM 51-40-02-0G-0;[07] VERIFIED STEP 6. TASK COMPLETE.
